MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®; SURESTEP FOLEY TRAY SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®; SURESTEP FOLEY TRAY SYSTEM
Model Number A300318A
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the there was "some sort of gel" inside of the syringe.The complainant reported that it did not look like what is normally provided.
 
Additional Manufacturer Narrative
Received 1 syringe with the original packaging for evaluation.The reported event was confirmed as cause unknown.During the visual inspection, it was noted that the lubricant syringe had a yellowish color in the lubricant.Only the syringe was returned and all other components of the tray were missing.The syringe was noted to have been used.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.".
 
Event or Problem Description

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
SURESTEP FOLEY TRAY SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7356775
Report Number1018233-2018-00894
Device Sequence Number962805
Product Code MJC
UDI-Device Identifier00801741073748
UDI-Public(01)00801741073748
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberA300318A
Device Catalogue NumberA300318A
Device Lot NumberNGZJ2588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1